Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

White band like rash in upper skin of pennis

Hi, I got round 2-3 white band like rash in upper skin of pennis. I am newly married and my partner is free from HIV . Can anyone please help. Is it HIV infection? Please suggest. I got feared. I am 25yrs male
Asked On : Sun, 8 May 2011
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need not to worry about HIV if both of u are faithful
it look like fungal infection or smegma collection
keep it dry and clean
apply clotrimazole cream twice a day
wash it daily .
drink more water
better to consult dermatologist
Answered: Mon, 9 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
Do you have Itching associated with this? Your symptoms suggest Candidiasis, that is Fungal Infection. You should get yourself examined by a Urologist as you will need thorough physical evaluation and Anti fungals. If you are confident that your Partner is safe from HIV, you need not worry as it doesn't seem to be HIV.

Wish you Good Health, Take Care.
Answered: Sun, 8 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor